Alert archive / Connecticut / River Flood Warnings in 2019
River Flood Warning 32, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Dec 17, 2019, 12:46 PM EST for Southeastern Connecticut Planning Region, Connecticut; Washington County, Rhode Island. It took effect at Dec 17, 2019, 1:00 PM EST. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2019, 12:46 PM EST (17:46 UTC)
- In effect from
- Dec 17, 2019, 1:00 PM EST
- Expired
- Dec 17, 2019, 6:15 PM EST
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Southeastern Connecticut Planning Region, CT, Washington County, RI
The radar
The Boston radar (KBOX), 87 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pawcatuck at Westerly (WSTR1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
757
WGUS41 KBOX 171746
FLWBOX
Bulletin...Immediate broadcast requested
Flood Warning
National Weather Service Boston/Norton MA
1246 PM EST Tue Dec 17 2019
...The National Weather Service in Boston/Norton, MA has issued a
Flood Warning for the following rivers in Connecticut...Rhode
Island...
Pawcatuck River At Westerly affecting New London and Washington
Counties
Minor flooding is expected with the afternoon high tide. River
levels will subside later this afternoon and evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC011-RIC009-180000-
/O.NEW.KBOX.FL.W.0032.191217T1800Z-191218T0000Z/
/WSTR1.1.ER.191217T1800Z.191217T1800Z.191217T1800Z.NO/
1246 PM EST Tue Dec 17 2019
The National Weather Service in Boston/Norton, MA has issued a
* Flood Warning for
The Pawcatuck River At Westerly.
* until this evening...or until the warning is cancelled.
* At 12:00 PM Tuesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 7.0 feet...Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7174
4131 7185
$$1 follow-up statement
138
WGUS81 KBOX 172315
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
615 PM EST Tue Dec 17 2019
...The Flood Warning is cancelled for the following rivers in
Connecticut...Rhode Island...
Pawcatuck River At Westerly affecting New London and Washington
Counties
Now past high tide, the river level at the Pawcatuck at Westerly has
fallen below flood stage. Continued receding trends are expected.
Therefore, the Flood Warning for the Pawcatuck River at Westerly
will be cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC011-RIC009-172345-
/O.CAN.KBOX.FL.W.0032.000000T0000Z-191218T0000Z/
/WSTR1.1.ER.191217T1715Z.191217T1815Z.191217T1830Z.NO/
615 PM EST Tue Dec 17 2019
The Flood Warning is cancelled for
The Pawcatuck River At Westerly.
* At 5:00 PM Tuesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 1:30 PM Tuesday.
* Forecast...The river will continue to fall to 6.8 feet by tomorrow
morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs along the
Pawcatuck River. Along Route 3 in Hopkinton, floodwaters encroach
on lowest lying homes in French Village.
&&
LAT...LON 4134 7189 4144 7188 4146 7177 4135 7174
4131 7185
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Dec 17, 10:33 AM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Dec 17, 10:33 AM EST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1033 AM EST Tue Dec 17 2019
.SYNOPSIS...
Low pressure will slide just to the south of the region today. This
will initially bring snow which will gradually transition to a
wintry mix of snow, sleet, freezing rain and rain. Precipitation
will gradually wind down later today. Any wintry mix will change
over to snow as colder air filters in. Arctic air moves in late
Wednesday into Wed night, accompanied by strong wind gusts,
scattered snow squalls and very low wind chill values. Dry and cold
conditions continue Thursday and Friday. Dry weather likely lingers
through the weekend and will be accompanied by moderating
temperatures.
&&
.NEAR TERM /UNTIL NOON TODAY/...
1030 AM Update:
Highlights:
* Wintry mix (mainly snow/sleet N of the Pike and North Shore,
sleet/freezing rain Pike southward to Route 6 in CT-RI,
freezing rain to rain south coast) to continue into afternoon.
* Winter Wx Advisories extended for a little longer period of
wintry precip.
Wintry mixed bag continues across Southern New England. Per
dual pol radar correlation coefficient, the warm nose aloft has
made it into the Boston area, trailing back westward into
central Worcester County and into the Chicopee area. This has
resulted in a changeover from S to S/PL. Most of RI into
northern/central CT is predominantly FZRA/PL, and towards the
South Coast and on the Cape, a coastal front is gradually
warming temperatures. However with a prevailing northerly
drainage flow between ridging over the northern Gulf of Maine
and surface low over eastern NJ, it now appears that it will
take a longer period of time for coastal to I-95 locales to warm
above freezing with a predominantly continental wind vs
onshore. Therefore the Winter Weather Advisory was expanded by a
few hours to account for a longer period of wintry precip.
Have also reduced snow accumulations while at the same time
nudging freezing rain accretions up a bit to match the trends
with the warm nose. Greatest additional snows mainly along Route
2 and points north. On icing, the changes bring a swath a quarter-
inch icing across northern CT into northern RI, and I may need
to make further upward adjustments to freezing rain accretions
pending trends.
Prior discussion follows...
Highlights...
*Accumulating snow and a wintry mix to impact the morning commute
*Winter Weather Advisory expanded and now includes Cape Cod
Details...
A nearly neutrally tilted trough will lift from the Mid Mississippi
River Valley into the eastern Great Lakes by this evening. At the
surface this will slide a low from the Appalachians northeastward
into the Gulf of Maine. The warm front associated with the low will
lift toward the region. Flow aloft is gradually becoming more
southerly and advecting 0 to +5 degree Celsius air into the region.
Colder air will be locked in at the lower levels with surface
temperatures remaining below freezing across the interior. The
coastal plain will see readings range from the mid 30s to the mid
40s with the warmest readings over the Cape and Islands. This setup
will bring a wintry mix of snow, freezing rain, sleet and rain to
the region. The latest HREF and NAM guidance are performing very
well compared to the observations so the forecast closely matches
this guidance. Did knock back the 06Z to 12Z QPF amounts to match
more with the consensus of the latest guidance. Otherwise QPF
amounts are generally in line with the previous forecast. This
mornings commute will be difficult especially across CT, RI and SE
MA where snow will become a mix of freezing rain and sleet.
Expecting all snow north of the previously mentioned locations for
the AM commute, however roughly by 9 to 11 AM the MA Pike will see
the wintry mix making for slick travel. Locations north and west
will see precip transition to a mix by the early afternoon. Coastal
areas will see precipitation gradually change over to all rain.
Anticipate the heaviest precipitation from 7 AM until 1 PM.
&&
.SHORT TERM /NOON TODAY THROUGH 6 AM WEDNESDAY/...
Tuesday afternoon and evening...
Low pressure lifts to the northeast of the region. This will shift
flow aloft to the northwest and advect cold air into the region.
This will gradually transition any wintry mix to all snow from
northwest to southeast this afternoon into this evening.
Precipitation will taper off during the evening as the low lifts off
to the northeast. The evening commute could be slick across the
interior as precipitation changes over and winds down.
Temperatures will drop into the 20s across much of the region
Tuesday night into early Wednesday. The only exception will be the
coastal plain where readings will be in the low to mid 30s. Will
need to keep an eye on if any wintry mix or snow melts with
temperatures dropping there could be slick roads due to black ice
formation. Unsure at this point in time how widespread this will be
as wind gusts may stay high enough to dry out roads.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...
* Heavy snow squalls possible late Wed/Wed evening
* Behind the Arctic Front frigid airmass and bitterly cold wind
chills Wed night into Thursday
* Arctic High high pressure brings dry weather Thu - Fri then
moderating temps for the weekend
Details...
Wednesday...
By Wednesday we see at the mid levels a shortwave digging into New
England with the trough axis crossing later Wednesday night. Beneath
that a weak surface reflection crosses northern New England, and
this low/shortwave will drag a frigid arctic front through the
region Wednesday afternoon/evening. Ahead of the front on Wednesday
morning the weather remains quiet, with partly sunny skies and light
west winds.
The potentially impactful weather comes with the cold frontal
passage Wednesday afternoon and evening. There is enough moisture
and dynamics to bring the risk for snow squalls traversing from west
to east over the course of several hours. A few parameters would
indicate potential including good moisture at 0-2 km, low level
convergence ahead of the front, and steep low level lapse rates. 0-2
km Theta-e lapse rates go into the negative, while 1000-700mb lapse
rates approach 9 C/km. All of these would indicate the potential for
strong snow squalls. The best forcing and moisture remains to our
west in NY, decreasing on approach, so any continuous line may be
broken up as it crosses SNE, but would still be impactful for those
underneath. This more scattered solution is supported by the
hi-res guidance as Wednesday afternoon/evening begins to come
within their reach. Any squalls will have the potential to drop
a very quick 0.5- 1.5" of snow in under 30 minutes with gusty
winds, causing dangerous near-zero visibility conditions on area
roads.
Wednesday night...
By late evening any remaining snow showers/squalls should be exiting
the eastern MA coast leaving dry weather in their wake. The main
story for the overnight hours will be the frigid temperatures, gusty
winds, and resulting wind chills. Strong CAA in the post frontal
airmass will advect a frigid, shallow arctic airmass into southern
New England bringing 925 mb temps down to -16 to -18C by 12Z
Thursday (7AM). At the surface we'll looking at temperatures dipping
into the low single digits inland and the teens along the coast. All
while the pressure gradient between the exiting low and incoming
high pressure tightens dramatically increasing winds through the
column. Though an inverted temperature profile (warmer at 850mb than
925mb) will keep much of those winds aloft, the 925mb 45kt LLJ will
help bring wind gusts up to 40 mph to southern New England, higher
on the Cape and Islands. As such wind chill values will dip into the
negatives. Much of the region will stay in the negative single
digits, but further inland and at higher elevations some locations
may approach -15F to -20F. While SSTs mostly remain marginal for a
freezing spray risk (they are generally above 43F), pockets of
freezing spray are certainly possible near shore given the frigid
air, high winds, and rough surf. A Gale Watch is in effect for gusty
winds over the waters Wednesday night and Thursday morning.
Thursday and Friday...
High pressure in place at the surface with cold NW flow aloft keeps
the Arctic airmass over the region. The surface pressure
gradient is slow to relax so winds will remain breezy through
Friday, but no precipitation or even clouds to speak of. High
temperatures will be well below normal both days, in the
teens/20s Thursday and 20s on Friday.
Saturday into early next week...
Our quiet weather stretch looks to continue through the extended
forecast period with moderating temperatures, back into the 30s
and 40s, increasing each day. The EPS and GEFS both continue to
advertise high pressure remaining in control with little to no
precipitation to speak of through Monday.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...
15z TAF Update:
Today...Moderate confidence.
Predominantly IFR. Looking at a longer period of wintry precip
given that north winds are prevailing. Mainly S/PL near/north of
the Mass Pike, with a prolonged period of FZRA/PL PVD-BDL.
Early period of FZRA on the Cape to change to rain by noontime,
and it will likely take a good part of the day before BOS
changes to rain.
Tonight...Moderate to high confidence. Improving conditions as
precipitation winds down. IFR conditions improving to MVFR and
VFR from west to east. Best opportunity for VFR is closer to
midnight.
KBOS Terminal...Moderate confidence in TAF. Snow/pellets
predominate until late today with northerly wind holding tough.
Brief period of RA late afternoon with NE winds before changing
back to light snow tonight as winds shift NW again.
KBDL Terminal...Moderate confidence in TAF. Longer period of
FZRA/PL with iced runways.
Outlook /Wednesday through Saturday/...
Wednesday: VFR. Breezy. Slight chance SHSN.
Wednesday Night: VFR. Strong winds with local gusts up to 40 kt.
Thursday: VFR. Windy with gusts up to 35 kt.
Thursday Night: VFR. Windy with areas of gusts up to 30 kt.
Friday: VFR. Breezy.
Friday Night through Saturday: VFR.
&&
.MARINE...
Short Term /through Tonight/...
Today and Tonight...Moderate to high confidence. Low pressure
sliding south of the waters will result in 20 to 30 knot gust wind
gusts Tue into Tue night. This will result in Small Craft conditions
due to the combination of winds and building waves. Northeast winds
during the day shift to the north tonight. Wind will increase again
late tonight as the low pulls away and winds shift from the N to the
NW after midnight. Seas build back to between 6 and 9 feet across
our outer waters Tue evening. Rain, sleet and snow will reduce
visibilities for mariners Today and Tonight.
Outlook /Wednesday through Saturday/...
Wednesday: Low risk for Small Craft Advisory winds with local
gusts up to 30 kt. Areas of rough seas.
Wednesday Night: Moderate risk for gale force winds with gusts
up to 40 kt. Rough seas up to 12 ft. Freezing spray likely.
Thursday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 12 ft. Freezing spray likely.
Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas. Freezing spray
likely.
Friday: Winds less than 25 kt. Local rough seas.
Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Saturday: Winds less than 25 kt.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 7 PM EST this evening for
CTZ002>004.
MA...Winter Weather Advisory until 1 PM EST this afternoon for
MAZ019>022.
Winter Weather Advisory until 4 PM EST this afternoon for
MAZ016>018.
Winter Weather Advisory until 7 PM EST this evening for
MAZ002>015-026.
RI...Winter Weather Advisory until 1 PM EST this afternoon for
RIZ005-007.
Winter Weather Advisory until 4 PM EST this afternoon for
RIZ004-006.
Winter Weather Advisory until 7 PM EST this evening for
RIZ001>003.
MARINE...Gale Watch from Wednesday evening through Thursday afternoon
for ANZ231>235-237-250-251-254>256.
Gale Watch from Wednesday evening through Thursday morning for
ANZ230-236.
Small Craft Advisory until 10 AM EST Wednesday for ANZ231-235-
237-251.
Small Craft Advisory until 7 PM EST Wednesday for ANZ250-
254>256.
&&
SYNOPSIS...KJC/Nocera/BL
NEAR TERM...KJC/BL/Loconto/BW
SHORT TERM...KJC/BL
LONG TERM...BW
AVIATION...KJC/BL/Loconto/BW
MARINE...KJC/BL/Loconto/BWHazardous weather outlook, Dec 17, 4:06 AM EST, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 406 AM EST Tue Dec 17 2019 CTZ002>004-MAZ002>006-008>012-026-RIZ001-180915- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Northern Middlesex MA-Northwest Providence RI- 406 AM EST Tue Dec 17 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind Advisories may be needed for a time Wednesday night into Thursday. Wind Chill Advisories may be needed Wednesday night in the east slopes of the Berkshires. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ007-013>021-RIZ002>007-180915- Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 406 AM EST Tue Dec 17 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind Advisories may be needed for a time Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ022-180915- Barnstable MA- 406 AM EST Tue Dec 17 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Brief period snow and sleet late tonight into early Tuesday morning before turning over to all rain. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ023-024-RIZ008-180915- Dukes MA-Nantucket MA-Block Island RI- 406 AM EST Tue Dec 17 2019 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Brief period snow and sleet late tonight into early Tuesday morning before turning over to all rain. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231>235-237-250-251-254>256-180915- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 406 AM EST Tue Dec 17 2019 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-180915- Boston Harbor-Narragansett Bay- 406 AM EST Tue Dec 17 2019 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Dec 17, 8:40 AM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
840 AM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM SNOW HEATH 42.67N 72.82W
12/17/2019 M2.1 INCH FRANKLIN MA HAM RADIO
0733 AM SNOW SOUTH ROYALSTON 42.63N 72.15W
12/17/2019 M1.0 INCH WORCESTER MA TRAINED SPOTTER
0822 AM SNOW MIDDLEFIELD 42.35N 73.02W
12/17/2019 M1.3 INCH HAMPSHIRE MA BROADCAST MEDIA
0835 AM SNOW STOW 42.44N 71.51W
12/17/2019 M1.0 INCH MIDDLESEX MA HAM RADIO
&&
EVENT NUMBER BOX1904311
EVENT NUMBER BOX1904312
EVENT NUMBER BOX1904313
EVENT NUMBER BOX1904314
KABLocal storm report, Dec 17, 9:20 AM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
920 AM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FREEZING RAIN COVENTRY 41.68N 71.65W
12/17/2019 M0.25 INCH KENT RI BROADCAST MEDIA
0857 AM SNOW HUBBARDSTON 42.47N 72.01W
12/17/2019 M1.8 INCH WORCESTER MA HAM RADIO
0902 AM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.2 INCH MIDDLESEX MA TRAINED SPOTTER
0902 AM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.2 INCH MIDDLESEX MA HAM RADIO
0906 AM FREEZING RAIN CRANSTON 41.78N 71.44W
12/17/2019 M0.25 INCH PROVIDENCE RI HAM RADIO
0906 AM FREEZING RAIN CRANSTON 41.77N 71.48W
12/17/2019 E0.25 INCH PROVIDENCE RI AMATEUR RADIO
0910 AM FREEZING RAIN COVENTRY 41.70N 71.68W
12/17/2019 M0.25 INCH KENT RI HAM RADIO
0917 AM SNOW SOUTH ROYALSTON 42.63N 72.15W
12/17/2019 M2.0 INCH WORCESTER MA TRAINED SPOTTER
&&
EVENT NUMBER BOX1904315
EVENT NUMBER BOX1904316
EVENT NUMBER BOX1904317
EVENT NUMBER BOX1904318
EVENT NUMBER BOX1904319
EVENT NUMBER BOX1904320
EVENT NUMBER BOX1904321
EVENT NUMBER BOX1904322
KABLocal storm report, Dec 17, 11:12 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1112 AM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM SNOW MALDEN 42.42N 71.07W
12/17/2019 M1.0 INCH MIDDLESEX MA HAM RADIO
1005 AM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.7 INCH MIDDLESEX MA TRAINED SPOTTER
1010 AM SNOW WORCESTER AP 42.27N 71.87W
12/17/2019 M1.0 INCH WORCESTER MA PUBLIC
1049 AM SNOW NORTH AMHERST 42.41N 72.53W
12/17/2019 M1.3 INCH HAMPSHIRE MA TRAINED SPOTTER
1053 AM SNOW GREENFIELD 42.59N 72.60W
12/17/2019 M3.0 INCH FRANKLIN MA GENERAL PUBLIC
1107 AM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.8 INCH MIDDLESEX MA TRAINED SPOTTER
&&
EVENT NUMBER BOX1904323
EVENT NUMBER BOX1904324
EVENT NUMBER BOX1904325
EVENT NUMBER BOX1904326
EVENT NUMBER BOX1904327
EVENT NUMBER BOX1904328
KABLocal storm report, Dec 17, 11:28 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1128 AM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.6 INCH MIDDLESEX MA TRAINED SPOTTER
1119 AM FREEZING RAIN COVENTRY 41.77N 72.31W
12/17/2019 M0.12 INCH TOLLAND CT TRAINED SPOTTER
1120 AM FREEZING RAIN WINDSOR 41.85N 72.64W
12/17/2019 M0.06 INCH HARTFORD CT HAM RADIO
&&
EVENT NUMBER BOX1904329
EVENT NUMBER BOX1904330
EVENT NUMBER BOX1904331
KABLocal storm report, Dec 17, 11:38 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1138 AM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM SNOW BURLINGTON 42.50N 71.20W
12/17/2019 M1.9 INCH MIDDLESEX MA TRAINED SPOTTER
1130 AM SNOW TURNERS FALLS 42.60N 72.56W
12/17/2019 M3.0 INCH FRANKLIN MA BROADCAST MEDIA
1133 AM SNOW HOLDEN 42.35N 71.86W
12/17/2019 M2.0 INCH WORCESTER MA HAM RADIO
&&
EVENT NUMBER BOX1904332
EVENT NUMBER BOX1904333
EVENT NUMBER BOX1904334
KABLocal storm report, Dec 17, 12:40 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1240 PM EST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FREEZING RAIN WHITMAN 42.08N 70.94W
12/17/2019 M0.06 INCH PLYMOUTH MA TRAINED SPOTTER
1202 PM SNOW WINCHENDON 42.69N 72.04W
12/17/2019 M2.0 INCH WORCESTER MA HAM RADIO
1209 PM SNOW ROCKPORT 42.66N 70.62W
12/17/2019 M1.0 INCH ESSEX MA MEDIA
1212 PM SNOW SAUGUS 42.46N 71.01W
12/17/2019 M1.5 INCH ESSEX MA MEDIA
1213 PM SNOW LEXINGTON 42.45N 71.22W
12/17/2019 M1.9 INCH MIDDLESEX MA TRAINED SPOTTER
1215 PM SNOW WORCESTER 42.26N 71.80W
12/17/2019 M1.0 INCH WORCESTER MA HAM RADIO
1217 PM SNOW CAMBRIDGE 42.38N 71.11W
12/17/2019 M1.0 INCH MIDDLESEX MA HAM RADIO
1218 PM FREEZING RAIN RICHMOND 41.53N 71.65W
12/17/2019 M0.25 INCH WASHINGTON RI HAM RADIO
1222 PM SNOW WINCHENDON 42.69N 72.04W
12/17/2019 M2.0 INCH WORCESTER MA HAM RADIO
1233 PM SNOW IPSWICH 42.68N 70.84W
12/17/2019 M1.0 INCH ESSEX MA TRAINED SPOTTER
1236 PM SNOW METHUEN 42.73N 71.19W
12/17/2019 M2.0 INCH ESSEX MA HAM RADIO
1238 PM FREEZING RAIN MOOSUP 41.71N 71.88W
12/17/2019 M0.25 INCH WINDHAM CT HAM RADIO
&&
EVENT NUMBER BOX1904335
EVENT NUMBER BOX1904336
EVENT NUMBER BOX1904337
EVENT NUMBER BOX1904338
EVENT NUMBER BOX1904339
EVENT NUMBER BOX1904340
EVENT NUMBER BOX1904341
EVENT NUMBER BOX1904342
EVENT NUMBER BOX1904343
EVENT NUMBER BOX1904344
EVENT NUMBER BOX1904345
EVENT NUMBER BOX1904346
KABNearby
River Flood Warnings in Connecticut, 2019River Flood Warnings in Rhode Island, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.